MathSciNet Relay Station
MathSciNet bibliographic data
MR166795 (29 #4068) 22.65 (53.90)
Helgason, Sigurđur A duality in integral geometry; some generalizations of the Radon transform. Bull. Amer. Math. Soc. 70 1964 435–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement